# SDR ABXA070051

- Difficulty date: February 21, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 74,782 hours, 27,118 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Link
- Part number: 5751152503
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP DRIVE LINK AT STA XW 98.00 FOUND CRACKED WHILE COMPLYING WITH JC 8020401 AND ASB 27-269, AD 088-10-7.  REMOVED AND REPLACED LINK, DETAILS IN WORK PACK 600264601.
